# SDR CA040427009

- Difficulty date: April 25, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Lkheed 1011385114
- Aircraft time: 55,900 hours
- Engine: Rroyce RB21122B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Part number: S305201
- Condition: Cracked
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI TO THE GATE, THE HYD SYS STARTED TO DECREASE RAPIDLY. QRH WAS PERFORMED BY THE CREW. HYDRAULIC LEAK WAS FOUND AT NR 3 PYLON REAR SPAR AREA.  FOUND CONNECTION WING O-FLEX  COUPLING CRACKED ON SYSTEM D SUCTION LINE FOR EDP. NO OBVIOUS DAMAGE WAS FOUND ON TUBE AND FLANGE, AND COUPLING WAS REPLACED.  SUSPECT THE COUPLING WAS DAMAGE BY VIBRATION SINCE THE TUBE CLAMP AND HARDWARE WERE FOUND NOT PROPERLY SECURE.  CLAMP AND HARDWARE REPOSITIONED AND SECURED CORRECTLY.
